# SDR SWAA2022120567967

- Difficulty date: November 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 500D LBL 21; LBL 19; LBL 17; LBL 4; RBL 7; RBL 12; RBL 15. REMOVED CORROSION ON FCB LOWER BULKHEAD SUPPORT IAW SRM 51-10-02-0G-0 AND EVALUATED LOWER BULKHEAD ANGLE SUPPORT AT BS 500D RBL 15 TO LBL21 IAW SRM 53-30-08-1A-1 PART 4.A (2) FIG.103 DETAIL D AND FOUND TO BE OUT OF LIMITS.  LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 AND WILL BE INSTALL WITH CUSTOMER CARD NO TTG8Q0049CHT;[04] VERIFIED CORRECTIVE ACTION 3; VERIFIED MEASUREMENT TABLE
